Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Gray, ME

August 5, 20125 counties in New Hampshire; Cumberland County, Oxford County, York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 5, 2012, 4:35 PM EDT for 5 counties in New Hampshire; Cumberland County, Oxford County, York County, Maine. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2012, 4:35 PM EDT (20:35 UTC)
Expired
Aug 5, 2012, 5:30 PM EDT
In force
55 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Cumberland County, ME, Oxford County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 105 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 4:40 PM EDTTSTM WND DMGTuftonboro, NHTREES AND WIRES DOWN IN TUFTONBORO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-106 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS51 KGYX 052035
SVRGYX
MEC005-017-031-NHC001-003-013-015-017-052130-
/O.NEW.KGYX.SV.W.0066.120805T2035Z-120805T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT SUN AUG 5 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHEASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
  SOUTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
  YORK COUNTY IN SOUTHWEST MAINE...
  WESTERN CUMBERLAND COUNTY IN MAINE...

* UNTIL 530 PM EDT...

* AT 431 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITE
  LAKE STATE PARK TO ALTON TO EPSOM TO SOUTH HOOKSETT...OR ALONG A
  LINE EXTENDING FROM 10 MILES NORTHEAST OF MOULTONBOROUGH TO 11
  MILES EAST OF LACONIA TO 8 MILES NORTHWEST OF NORTHWOOD TO
  MANCHESTER...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOLFEBORO...OSSIPEE...FARMINGTON...NORTHWOOD...EFFINGHAM...
  PAWTUCKAWAY STATE PARK...RAYMOND...BARRINGTON...ROCHESTER...KEZAR
  FALLS...LEBANON...HIRAM...CORNISH...SPRINGVALE...BERWICK...
  SOMERSWORTH...SANFORD...NEWMARKET...DURHAM...DOVER...WATERBORO...
  ALFRED...SOUTH BERWICK...GREAT BAY NATIONAL WILDLIFE REFUGE...
  NEWINGTON...SEBAGO LAKE STATE PARK...HOLLIS AND SOUTH ELIOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE IN  
MEREDITH...MOLTONBOROUGH...FRANKLIN...AND BELMONT. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4301 7142 4301 7144 4303 7146 4305 7152
      4325 7139 4348 7136 4386 7137 4398 7053
      4339 7059 4307 7083 4299 7139
TIME...MOT...LOC 2034Z 257DEG 29KT 4384 7120 4350 7122
          4327 7125 4304 7141

$$

HANES
2 follow-up statements
511 
WWUS51 KGYX 052102
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
502 PM EDT SUN AUG 5 2012

MEC005-017-031-NHC001-003-013-015-017-052130-
/O.CON.KGYX.SV.W.0066.000000T0000Z-120805T2130Z/
BELKNAP NH-STRAFFORD NH-MERRIMACK NH-OXFORD ME-CARROLL NH-
ROCKINGHAM NH-YORK ME-CUMBERLAND ME-
502 PM EDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WESTERN CUMBERLAND...YORK...NORTHERN ROCKINGHAM...SOUTHEASTERN
CARROLL...EXTREME SOUTH CENTRAL OXFORD...SOUTHEASTERN MERRIMACK...
STRAFFORD AND SOUTHEASTERN BELKNAP COUNTIES...

AT 457 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FREEDOM TO WAKEFIELD TO ROCHESTER TO PAWTUCKAWAY STATE PARK...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF CONWAY TO 11 MILES
SOUTHEAST OF OSSIPEE TO ROCHESTER TO 9 MILES SOUTH OF NORTHWOOD...
MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MILTON...ROCHESTER...NOTTINGHAM...EAST ROCHESTER...ACTON... 
SHAPLEIGH...NEWFIELD...LEBANON...CORNISH...LIMERICK...BERWICK... 
SANFORD...NEWMARKET...DURHAM...WATERBORO...SOUTH BERWICK...SEBAGO 
LAKE STATE PARK...STANDISH...SOUTH ELIOT...NORTH BERWICK...HOLLIS 
AND NEWINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
MOULTONBOROUGH AND MEREDITH. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4301 7142 4301 7143 4303 7146 4303 7147
      4304 7148 4324 7127 4347 7124 4388 7120
      4398 7053 4339 7059 4307 7083 4299 7139
TIME...MOT...LOC 2059Z 257DEG 29KT 4388 7098 4354 7100
          4331 7103 4308 7119

$$

HANES
998 
WWUS51 KGYX 052120
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
520 PM EDT SUN AUG 5 2012

NHC001-013-052129-
/O.CAN.KGYX.SV.W.0066.000000T0000Z-120805T2130Z/
BELKNAP NH-MERRIMACK NH-
520 PM EDT SUN AUG 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERRIMACK AND
SOUTHEASTERN BELKNAP COUNTIES IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4301 7128 4336 7110 4353 7104 4390 7104
      4398 7053 4339 7059 4307 7083
TIME...MOT...LOC 2119Z 257DEG 29KT 4392 7078 4375 7087
          4358 7078 4334 7084 4312 7095

$$

MEC005-017-031-NHC003-015-017-052130-
/O.CON.KGYX.SV.W.0066.000000T0000Z-120805T2130Z/
STRAFFORD NH-OXFORD ME-CARROLL NH-ROCKINGHAM NH-YORK ME-CUMBERLAND 
ME-
520 PM EDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WESTERN CUMBERLAND...YORK...NORTHERN ROCKINGHAM...SOUTHEASTERN
CARROLL...EXTREME SOUTH CENTRAL OXFORD AND STRAFFORD COUNTIES...

AT 518 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HIRAM TO PARSONSFIELD TO SHAPLEIGH TO LEBANON TO DURHAM...OR ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF NAPLES TO 13 MILES EAST OF
OSSIPEE TO 8 MILES NORTHWEST OF ALFRED TO 7 MILES NORTHEAST OF
ROCHESTER TO DURHAM...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DURHAM...CORNISH...DOVER...LIMERICK...SANFORD...WATERBORO...SOUTH 
BERWICK...EAST SEBAGO...SOUTH ELIOT...NORTH BERWICK...LIMINGTON... 
HOLLIS...GOODWINS MILLS AND ELIOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4301 7128 4336 7110 4353 7104 4390 7104
      4398 7053 4339 7059 4307 7083
TIME...MOT...LOC 2119Z 257DEG 29KT 4392 7078 4375 7087
          4358 7078 4334 7084 4312 7095

$$

HANES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:46 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 5, 2:46 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EDT SUN AUG 5 2012

.SYNOPSIS...
COLD FRONT WILL APPROACH NORTHERN NEW ENGLAND THIS EVENING AND
THEN MOVE ACROSS THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE MONDAY THROUGH WEDNESDAY BEFORE ANOTHER FRONTAL
BOUNDARY BEGINS TO AFFECT THE REGION THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LINE OF CONVECTION IN THE WESTERN CWA WILL MOVE ACROSS THE AREA
THIS AFTERNOON AND INTO THIS EVENING. THE COLD FRONT REMAINS WELL
TO OUR WEST BUT WILL LIKELY FIRE OFF SOME LINES OF CONVECTION
AHEAD GOING INTO THIS EVENING. SPC HAS EXTREME WESTERN NEW
HAMPSHIRE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY...ALTHOUGH IT APPEARS AS THOUGH ORGANIZED CONVECTION SHOULD
BE SOMEWHAT LIMITED. DEWPOINTS IN THE 60S AND 70S WILL PROVIDE
THUNDERSTORMS WITH PLENTY OF MOISTURE TO WORK WITH...BUT THE BEST
UPPER LEVEL DYNAMICS ARE LAGGING BEHIND AND WILL NOT ARRIVE UNTIL
LATER THIS EVENING. EVEN STILL...FORECAST SOUNDINGS ARE PRODUCING
OVER 2000J/KG OF CAPE FOR STORMS TO WORK WITH AS WELL AS SOME
DECENT SHEAR.

EXPECT DIURNAL HEATING TO BE WANING BY THE TIME THE FRONT GETS
CLOSE ENOUGH TO PROVIDE SIGNIFICANT INSTABILITY. ALTHOUGH THERE
WILL BE WIDESPREAD THUNDERSTORMS TONIGHT...FEEL AS THOUGH THE BEST
THREAT FOR SEVERE STORMS WILL BE TO OUR WEST WHERE MAX DIURNAL
HEATING LINES UP BETTER WITH UPPER LEVEL SUPPORT.

ONE THING THAT WE WILL NEED TO WATCH THOUGH ARE ANY AREAS THAT SEE
ECHO TRAINING. PWAT VALUES THIS EVENING AND OVERNIGHT ARE UPWARDS
OF 2 INCHES. WITH THAT MUCH MOISTURE IT WILL NOT TAKE MUCH TO SEE
SOME POSSIBLE FLASH FLOODING.

FOG WILL SET UP AROUND SUNSET AHEAD OF THE FRONT WHERE SOUTHERLY
FLOW PERSISTS. IT SHOULD BEGIN TO LIFT AS THE FRONT MOVES THROUGH
LATER TONIGHT THOUGH.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
FRONTAL BOUNDARY WILL BE EXITING THE REGION TOMORROW MORNING AND
FOG SHOULD BE LIFTING. EXPECT DEWPOINTS TO FALL INTO THE 50S
TOMORROW...BRINGING A MUCH NEEDED RESPITE FROM THE HUMID
CONDITIONS THAT NORTHERN NEW ENGLAND HAS SEEN OVER THE PAST
SEVERAL DAYS. OVERNIGHT LOW TEMPERATURES MONDAY NIGHT WILL FALL
INTO THE UPPER 40S OVER THE MOUNTAINS...WITH 50S ELSEWHERE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AFTER THE FROPA...HIGH PRES WILL NOSE INTO INTO NEW ENGLAND. THERE
WILL BE LITTLE CHANGE IN AIR MASS TEMP...BUT NOTICEABLY DRIER FOR
THE MIDDLE OF THE WEEK. LATE WED INTO THU A S/WV TROF WILL DROP
THRU ONTARIO...PUSHING A COLD FNT TOWARDS THE CWA. AS THE S/WV
SHEARS OUT...COLD FNT WILL LOSE SOME OF ITS PUSH...SLOWING OR
STALLING ACROSS THE N. ATTM EXPECT THE BEST CHC OF SHRA/TSTMS TO
BE IN THE MTNS...WITH JUST A SCHC ALONG THE COAST.

A SECOND...STRONGER S/WV WILL DIVE THRU THE GREAT LAKES LATE
THU...CARVING OUT THE ERN TROF EVEN DEEPER. THIS WILL PUSH THE
COLD FNT BACK NWD AS A WARM FNT. AT THE SAME TIME...SWLY FLOW
ALOFT WILL BRING DEEP MOISTURE BACK N...WITH INCREASING CLOUDS AND
CHCS FOR PCPN THRU THE WEEKEND. THIS LOOKS TO SET UP AN EXTENDED
PERIOD OF WET WX. HAVE FAVORED THE ECMWF/CMC/UKMET CAMP OF A MORE
SRN SOLN. THE LATEST GFS FCST HAS SFC LOW DEVELOPMENT WELL TO THE
N IN CANADA...AND TAKES DRY SLOT THRU NEW ENGLAND. BEING THE
OUTLIER AT THIS POINT...WILL NOT BITE ON THAT DRY SCENARIO.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...CONDITIONS ARE WIDELY VARIED
THIS AFTERNOON AND WILL REMAIN THAT WAY INTO THIS EVENING.
LOCATIONS NEAR THE COAST CAN EXPECT IFR/LIFR CONDITIONS IN FOG
THIS EVENING...WHILE FURTHER INLAND CONDITIONS WILL REMAIN
MVFR/VFR UNTIL PRECIPITATION ARRIVES. A COLD FRONT APPROACHING THE
AREA WILL DRAG STORMS ACROSS MAINE AND NEW HAMPSHIRE TONIGHT. THIS
WILL CAUSE VARIABLE CONDITIONS AT TAF SITES UNTIL TOMORROW
MORNING. ONCE DRIER AIR BEGINS TO WORK ITS WAY INTO THE REGION
TOMORROW MORNING...FOG WILL LIFT AND PRECIPITATION WILL END...THUS
RETURNING THE AREA TO VFR CONDITIONS.

LONG TERM...VFR CONDS TO PREVAIL THRU THU. LOCAL MVFR CONDS PSBL
AT KHIE AS COLD FNT TRIES TO DROP INTO NRN MTNS THU. MORE
WIDESPREAD MVFR OR LOWER CONDS ARE PSBL AS LOW PRES AND EXTENDED
PERIOD OF WET WEATHER SETS UP BEGINNING FRI TRU THE WEEKEND.

&&

.MARINE...
SHORT TERM /THROUGH MONDAY NIGHT/...WINDS WILL INCREASE THIS
AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. SEAS
WILL LAG BEHIND A BIT...BUT WE SHOULD SEE SCA CRITERIA MET FOR THE
OUTER WATERS STARTING THIS EVENING AND CONTINUING THROUGH THE
OVERNIGHT.

LONG TERM...WINDS AND SEAS EXPECTED TO REMAIN BLO SCA THRESHOLDS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT MONDAY
     FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...LEGRO
AVIATION...LEGRO/POHL
MARINE...LEGRO/POHL
Hazardous weather outlook, Aug 5, 2:30 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
230 PM EDT SUN AUG 5 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-061830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
230 PM EDT SUN AUG 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL LIKELY BRING SHOWERS AND THUNDERSTORMS TO THE
REGION THROUGH TONIGHT. THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY RAIN AND GUSTY WINDS. THE BEST CHANCE OF DAMAGING
WINDS WILL BE ACROSS NEW HAMPSHIRE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-061830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
230 PM EDT SUN AUG 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 5, 4:20 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
420 PM EDT SUN AUG 5 2012

NHZ004-006-009-052100-
BELKNAP-NORTHERN CARROLL-SOUTHERN CARROLL-
420 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY
THROUGH 500 PM EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CENTER HARBOR...OR
ABOUT 4 MILES SOUTHWEST OF MOULTONBOROUGH...MOVING NORTHEAST AT 35
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND WEIRS BEACH...CENTER HARBOR...MOULTONBOROUGH...MOUTLONBOROUGH
BAY...MELVIN VILLAGE...SANDWICH...NORTH SANDWICH...TUFTONBORO...
TAMWORTH AND WHITE LAKE STATE PARK THROUGH 500 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4403 7100 4376 7099 4360 7147 4383 7155

HANES
Special weather statement, Aug 5, 4:24 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT SUN AUG 5 2012

NHZ006-008>010-013-052115-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-SOUTHERN CARROLL-STRAFFORD-
424 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY...CARROLL COUNTY AND ROCKINGHAM COUNTY
THROUGH 515 PM EDT...

AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF LACONIA TO 7 MILES NORTHEAST OF CONCORD TO 8 MILES
SOUTH OF CONCORD...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LOUDON...NORTH
PEMBROKE...GILMANTON...CHICHESTER...HOOKSETT...SUNCOOK...PITTSFIELD..
.PEMBROKE...BARNSTEAD AND ALLENSTOWN THROUGH 515 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4306 7153 4306 7159 4323 7146 4340 7150
      4365 7104 4348 7102 4314 7122 4304 7150

HANES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 4:20 PM EDTSpecial Weather StatementGYXCarroll40 min
Aug 5, 4:24 PM EDTSpecial Weather StatementGYXBelknap51 min
Aug 5, 4:56 PM EDTSevere Thunderstorm WarningGYXCarroll64 min
Aug 5, 4:57 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford48 min
Aug 5, 3:04 AM EDTSmall Craft AdvisoryGYX27 hr
Aug 5, 5:35 PM EDTSpecial Weather StatementGYXCumberland40 min
Aug 5, 5:58 PM EDTSpecial Weather StatementGYXAndroscoggin47 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2012Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.